MAUDE Adverse Event Report: DATASCOPE CORP. MEGA 8FR. 50CC IAB (WITH STATLOCK); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. MEGA 8FR. 50CC IAB (WITH STATLOCK); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0296-01
Medical Device Problem Codes Leak/Splash (1354); Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, intra-aortic balloon (iab) had alerted occlusion at 0725hrs and blood in line flushing.There was no patient harm.
 
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided, we will send a supplemental report with our additional findings.Complaint record id #(b)(4).
 
Additional Manufacturer Narrative
3000240707-2025-00125, 3000240707-2025-00126, 3000240707-2025-00127, 3000240707-2025-00128, 3000240707-2025-00129, 3000240707-2025-00130, 3000240707-2025-00131, 3000240707-2025-00132, 3000240707-2025-00133, 3000240707-2025-00134, 3000240707-2025-00135, 3000240707-2025-00136, 3000240707-2025-00137, 3000240707-2025-00138, 3000240707-2025-00139, 3000240707-2025-00140, 3000240707-2025-00141, 3000240707-2025-00142, 3000240707-2025-00143, 3000240707-2025-00144, 3000240707-2025-00145, 3000240707-2025-00146, 3000240707-2025-00147, 3000240707-2025-00148, 3000240707-2025-00149, 3000240707-2025-00150, 3000240707-2025-00151, 3000240707-2025-00152, 3000240707-2025-00153, 3000240707-2025-00154, 3000240707-2025-00155, 3000240707-2025-00157, 3000240707-2025-00158, 3000240707-2025-00159, 3000240707-2025-00160, 3000240707-2025-00161, 3000240707-2025-00162, 3000240707-2025-00163, 3000240707-2025-00164, 3000240707-2025-00165, 3000240707-2025-00166, 3000240707-2025-00167, 3000240707-2025-00168, 3000240707-2025-00169, 3000240707-2025-00170, 3000240707-2025-00171, 3000240707-2025-00172, 3000240707-2025-00173, 3000240707-2025-00174, 3000240707-2025-00175, 3000240707-2025-00176, 3000240707-2025-00177, 3000240707-2025-00178, 3000240707-2025-00179, 3000240707-2025-00180, 3000240707-2025-00181, 3000240707-2025-00182, 3000240707-2025-00183, 3000240707-2025-00184, 3000240707-2025-00185, 3000240707-2025-00186, 3000240707-2025-00187, 3000240707-2025-00188, 3000240707-2025-00189, 3000240707-2025-00190, 3000240707-2025-00191, 3000240707-2025-00192, 3000240707-2025-00193, 3000240707-2025-00194, 3000240707-2025-00195, 3000240707-2025-00196, 3000240707-2025-00197, 3000240707-2025-00198, 3000240707-2025-00199, 3000240707-2025-00200, 3000240707-2025-00201, 3000240707-2025-00202.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields b4, d9, device available for evaluation and date return to manufacture, g3, g6, h2, h3, h4, h6, type of investigation, investigation findings, component code, investigation conclusions, h11, corrected field, h5.Based on the event description iabp inserted on (b)(6) 2025 at 07hrs.On (b)(6) 2025, nursing staff noticed blood in line.All connections secure.Line flushing iabp alerted occlusion at 0725hrs.Blood in line.Again, the iabp removed.The product was returned with the membrane completely unfolded and blood on the interior and exterior of the iab.Between catheter and sheath, the iab was returned.Cut at the extracorporeal tubing and a piece not returned.The non-maquet sheath was returned.Covering the catheter tubing, the pressure tubing was also returned.Cut for evaluation.No damage was found on the returned iab.An underwater leak test of the catheter tubing, inner lumen extracorporeal tubing, extender tubing and pressure tubing and one leak was observed on the membrane 267cm away from the tip and measures 0015 in.0038 cm.Long.The reported problems were most likely triggered by a leak which was found on the membrane under magnification a whitish patch was observed around the leak this whitish patch is the typical appearance of an abrasion mark which is caused by calcified plaque in the aorta.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as nonconforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend increase in number of complaints over the past three 3 months.Based on the rational provided above, no escalation to the capa process is required.

Brand Name
MEGA 8FR. 50CC IAB (WITH STATLOCK)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key23901488
Report Number2248146-2025-0000876
Device Sequence Number10144373
Product Code DSP
UDI-Device Identifier10607567108001
UDI-Public(01)10607567108001(10)3000456801(17)280227(11)250227
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K133074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0296-01
Device Catalogue Number0684-00-0296-01
Device Lot Number3000456801
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by Manufacturer02/18/2026
02/27/2026
Initial Report FDA Received Date12/27/2025
Supplement Report FDA Received Date02/19/2026
02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexMale
Patient Weight90 KG